中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Subject: Science & Technology - Other Topics
Title:
universality probability of a prefix-free machine
Author: Barmpalias George ; Dowe David L.
Keyword: Parallel processing systems
Source: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Issued Date: 2012
Volume: 370, Issue:1971, Pages:3488-3511
Indexed Type: EI ; SCI
Department: (1) State Key Laboratory of Computer Science Institute of Software Chinese Academy of Sciences PO Box 8718 Beijing 100190 China; (2) School of Computer Science and Software Engineering Monash University Clayton School of I.T. Clayton VIC 3800 Australia
Sponsorship: National Natural Science Foundation of China 611501-10168; Chinese Academy of Sciences 2010-Y2GB03; Network Algorithms and Digital Information of the Institute of Software, Chinese Academy of Sciences
Abstract: We study the notion of universality probability of a universal prefix-free machine, as introduced by C. S. Wallace. We show that it is random relative to the third iterate of the halting problem and determine its Turing degree and its place in the arithmetical hierarchy of complexity. Furthermore, we give a computational characterization of the real numbers that are universality probabilities of universal prefix-free machines. This journal is © 2012 The Royal Society.
English Abstract: We study the notion of universality probability of a universal prefix-free machine, as introduced by C. S. Wallace. We show that it is random relative to the third iterate of the halting problem and determine its Turing degree and its place in the arithmetical hierarchy of complexity. Furthermore, we give a computational characterization of the real numbers that are universality probabilities of universal prefix-free machines. This journal is © 2012 The Royal Society.
Language: 英语
WOS ID: WOS:000306172800013
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/14926
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Barmpalias George,Dowe David L.. universality probability of a prefix-free machine[J]. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences,2012-01-01,370(1971):3488-3511.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Barmpalias George]'s Articles
[Dowe David L.]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Barmpalias George]‘s Articles
[Dowe David L.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2022  中国科学院软件研究所 - Feedback
Powered by CSpace